# SDR ASAA2022080639394

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 23,852 hours, 7,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T.C. # 78233001, EMERGENCY LTS IN AFT GALLEY OVERHEAD AND L2 DOOR DID NOT PASS CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AT M1673 IAW B737-900 AMM 33-51-06-960-805.
